MAUDE Adverse Event Report: MMJ, S.A. DE C.V. SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ, S.A. DE C.V. SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86050
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Extubate (2402)
Date of Event 12/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reported a difficult intubation.After the patient was intubated, the patient quickly desaturated and air was noted to be escaping around tube.Re-intubation was required due to defective endotracheal tube cuff.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ, S.A. DE C.V.
ave. henequen no 1181 desarrol
ciudad juarez,ci 32590
MX  32590
MDR Report Key7323265
Report Number2936999-2018-00142
Device Sequence Number18857992
Product Code BTR
UDI-Device Identifier20884522005675
UDI-Public20884522005675
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K871204
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2021
Device Model Number86050
Device Catalogue Number86050
Device Lot Number16L0335JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;